# SDR RAIA9911022

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 2840 · Fuel Indicating System
- Part: Bulb
- Part number: 6839
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAT-  FUEL CROSSFEED LIGHT INOP.  MAINTENANCE REPLACED LIGHT BULB FOR FUEL CROSSFEED LIGHT.
